# SDR DL72E953945

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 7110 · Engine Cowling System
- Part: Stringer
- Condition: Cracked
- Location: Nr 1 Eng Cowl
- Component: 6519507249
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, A CRACK WAS DISCOVERED IN THE FWD STRINGER OF THE NR 1 ENGINE LWR COWL.  A REPAIR WAS INSTALLED PER THE S.R.M. 51-40-3.
